# SDR QXEA2022121500340

- Difficulty date: December 14, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 14,553 hours, 9,003 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 8SC5050008
- Condition: Missing
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION OF LUMINESCENT FLOOR LIGHTING MISSING AT ROW 19, LEFT SIDE. REMOVED FROM SERVICE. CUT AND INSERTED A NEW PIECE OF LUMINESCENT GLOW STRIP INTO GLOW STRIP HOLDING SLEEVE .  NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
